RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1932, Volume 39, Number 1-2, Pages 5–14 (Mi msb6804)  

Sur une propriété caractéristique des fonctions monagènes

V. S. Fédoroff


Full text: PDF file (1009 kB)

Bibliographic databases:
Received: 30.08.1931

Citation: V. S. Fédoroff, “Sur une propriété caractéristique des fonctions monagènes”, Mat. Sb., 39:1-2 (1932), 5–14

Citation in format AMSBIB
\Bibitem{Fed32}
\by V.~S.~F\'edoroff
\paper Sur une propri\'et\'e caract\'eristique des fonctions monag\`enes
\jour Mat. Sb.
\yr 1932
\vol 39
\issue 1-2
\pages 5--14
\mathnet{http://mi.mathnet.ru/msb6804}
\zmath{https://zbmath.org/?q=an:58.0300.01|0006.12002}


Linking options:
  • http://mi.mathnet.ru/eng/msb6804
  • http://mi.mathnet.ru/eng/msb/v39/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:123
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020